Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Jules19

RED FACE!! ARG>>>

Recommended Posts

I've been struggling with moderate acne for about 3-4 years. I have these small bumps all along my forehead. I also have these weird underneath the skin ones along the sides of my cheeks. Blackheads, whiteheads,etc...I have tried Retin-A..and that never worked..tried Ortho-tri-cyclin...bummer..and a variety of other things...been thinking about Accutane, but decided to try this out before I do anything else.

I just started Dan's Regimen last Friday (22nd) and here's what I've been using

: Cetaphil Facewash

: BP Gel

: Eucerin Skin Renewal...

So....My face is so red!! It looks as if the whole tone of my skin has become red, excluding the parts of my face where there is no acne, so, my skin is blotchy as well. I was told I looked like a raisin yesterday sad.gif Anyone have any idea what could be causing this? My skin burns slightly after using the BP and moisturizer...I'm not sure if it is that...

Anyone with any advice? Especially if you have been on the Regimen? all comments appreciated smile.gif Pictures soon to come...

-Red one... redface.gif

Share this post


Link to post
Share on other sites
I've been struggling with moderate acne for about 3-4 years. I have these small bumps all along my forehead. I also have these weird underneath the skin ones along the sides of my cheeks. Blackheads, whiteheads,etc...I have tried Retin-A..and that never worked..tried Ortho-tri-cyclin...bummer..and a variety of other things...been thinking about Accutane, but decided to try this out before I do anything else.

I just started Dan's Regimen last Friday (22nd) and here's what I've been using

: Cetaphil Facewash

: BP Gel

: Eucerin Skin Renewal...

So....My face is so red!! It looks as if the whole tone of my skin has become red, excluding the parts of my face where there is no acne, so, my skin is blotchy as well. I was told I looked like a raisin yesterday sad.gif Anyone have any idea what could be causing this? My skin burns slightly after using the BP and moisturizer...I'm not sure if it is that...

Anyone with any advice? Especially if you have been on the Regimen? all comments appreciated smile.gif Pictures soon to come...

-Red one... redface.gif

Share this post


Link to post
Share on other sites

are you new to bp? if so, you should stay away from the eucerin moisturizer until you're two weeks into the regimen because it contains AHA. meanwhile, use neutrogena oil-free moisturizer as that doesn't contain AHA.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×